# SDR UIEA2024060600495

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WERE FOUND ON LH NOSE WHEEL WELL PANEL STA 320-340 WL140 STIFFENER 5EA FASTENER HOLES( STIFFENER REPLACED REFER ATLAS AIR EO 4453A223-1 AND SB B747-53A2562 R3. NO FURTHER DEFECTS NOTED.  )
